# SDR DHL2003750003

- Difficulty date: June 19, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD OVERWING HATCH VERY HARD TO OPEN.  OUTBOARD UPPER SKIN DAMAGED.  HATCH IN WRONG POSITION.  INSTALLED IN CORRECT POSITION.  WORKS FINE.  BURNISHED OUT MINOR SCRATCH IAW B727 SRM 51-10-6.
